Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Chest vibration, arm pain. ECG normal. Now joint pain. Blood test shows vitamin D3 deficiency. Help

Good Morning, I m facing a lot of complications ... About 7-8 months back I started getting vibrations in my chest - heart to be specific ... im woken up from my sleep and i feel my heart vibrating & my entire body feels the tremors and feels very weak at the same time ... then black outs started happening ... plus i feel very sleepy ... without doing anything hectic at all ... i may fall asleep anywhere i find a comfortable seating ... then one night i got a severe pain in my chest & my entire left arm started hurting ... it was so bad that i couldn t move my hand ... i used my other hand to even sms ... it lasted for about 10 - 15 mins and then i fell asleep ... i get such pains over and over every now and then but not as severe as it was that night ... I sawa cardio ... he got my ECG , 2D echo & stress test done ... the results were clean ... but the problems persisted so i saw him again he then gave me trika 0.25 and said it doesn t look like any heart issue it seems like an anxiety ... if it persists we will go for an angiography ... I took triak for the entire month ... things were fine ... but once trika stopped it slowly started again ... im ignoring it now ... but i have developed one more problem now ... all my joints - both knees, both elbows, both ankles, all my finger joints everything has started hurting ... it started with my left knee and then all joints started paining ... I went to see an ortho ... he carried out some blood tests and it showed vit D3 deficiency ... the ortho too said I m having these problems because of anxiety & stress ... he asked if i was facing any of the symptoms like vibration, dizzyness etc and i said yes ... now he has referred me to the psychiatrist ... Kindly help & guide ... Thanks . Regards,
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Your plethora of symptoms suggest the following possibilities :-

* Generalized Anxiety Disorder with possible Acute Panic Reaction. I suggest that you gradually increase the dose of Trika 0.25mg once a day x 5 days; thereafter, take twice a day x 5day and then, continue it thrice a day FOR A FEW MONTHS, along with 10mg of citalopram twice daily. I am sure that you will revert back to normal routine.

* Cardiac tachyarrhythmias, a condition in which there is an abrupt onset of very rapid beating of the heart, which usually lasts for 5-15 minutes and causes EXACTLY the symptoms that you experience at the time of "chest vibration".

Since all cardiac tests are normal, you actually need to undergo 24-hours' Holter Monitoring, which will detect these episodes of very rapid beating of heart.

Consult your doctor and apprise him of my opinion. I am certain that he agree with me, order required tests, and- based on the reports- will prescribe suitable treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” rating to my answer, to encourage all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor